# SDR QXEA2013092601402

- Difficulty date: September 26, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,821 hours, 29,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85714231003
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL ACCESS PANEL 524BT IS CRACKED ALONG THE OTBD IN INBD SCREW EDGES. INSTALLED NEW FLOOR PANEL IAW AMM 57-21-01-000-801.
